MathSciNet Relay Station
MathSciNet bibliographic data
MR2014876 (2004h:58033) 58J32
Lassas, Matti; Taylor, Michael; Uhlmann, Gunther The Dirichlet-to-Neumann map for complete Riemannian manifolds with boundary. Comm. Anal. Geom. 11 (2003), no. 2, 207–221.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement